EconPapers    
Economics at your fingertips  
 

Some notes on statistic robustness of nonparametric bivariate probit model in a finite sample

Takaaki Aoki

Applied Economics Letters, 2009, vol. 16, issue 5, 443-447

Abstract: This article describes qualitatively some interesting statistic aspects of the nonparametric bivariate Probit model, which was examined in Aoki (2005) as a nonparametrically modified version of the estimator to test asymmetric information, originally proposed in Chiappori and Salanie (2000). My computation results and analysis show that even in a finite sample case the nonparametric version is very robust to the variable bandwidth, which is relatively smaller than the optimal bandwidth policy. This statistic characteristics enables the proposed nonparametric estimator to be put widely and conveniently into practical use, without applied researcher's necessity to pay too much attention to the precise value of optimal bandwidth.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:16:y:2009:i:5:p:443-447

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

DOI: 10.1080/13504850601032115

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:apeclt:v:16:y:2009:i:5:p:443-447